Advertisement

What are the side effects of Colcrys?

Mild diarrhea is the most common side effect of Colcrys. You may also experience nausea or mild stomach pain. More serious side effects include: muscle pain, feeling tired or weak, having severe diarrhea or vomiting and numbness in toes. Your lips, toes or fingers may appear pale and your skin may easily bruise or bleed. Some people experience flu-like symptoms including chills and a fever. Blood in your urine or not being able to pass urine are other serious side effects. If you experience any of these symptoms while on the drug, call your doctor.

Some people may have an allergic reaction to Colcrys. If you develop a rash or swelling, have trouble breathing, feel itchy or become very dizzy, contact your doctor. While it isn't common, some people do have a severe allergic reaction to Colcrys. Talk to your doctor about any side effects that you find worrisome or unusual.

Continue Learning about Muscoloskeletal Agent

Should I worry about allergies with Botox?
Dr. Stuart A. Linder, MDDr. Stuart A. Linder, MD
According to Allergan pharmaceuticals, serious and immediate allergic reactions have been reported. ...
More Answers
What are the side effects of cyclobenzaprine (Flexeril)?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include drowsiness, dizziness, fatigue, headaches, and dry mouth. Cyclobenzaprine c...
More Answers
How long does it take to get pain relief from hyaluronic acid injections?
Dr. Vonda Wright, MDDr. Vonda Wright, MD
I never guarantee my patients that they're going to see any effect from hyaluronic acid (HA) injecti...
More Answers
Can Botox affect my emotional reactions?
YouBeautyYouBeauty
Scientists believe that facial expressions may influence our emotions, meaning that those whose face...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.